# SDR SWAA2025020584461

- Difficulty date: January 8, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 65,362 hours, 38,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED STA294.5 AND STR17R AT FWD GALLEY AREA 2024-780353 <[01] REPLACED ANGLE AND FASTENERS LOCATED STA294.5 AND STR17R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 STEP 9 AND SRM 51-40-02; AND DWG:141A8310;SHEET:25; REV: ; SEE INDIVIDUAL SIGN OFF BELOW; [02] REPLACED ANGLE AND FASTENERS LOCATED STA294.5 AND STR17R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 STEP 9 AND SRM 51-40-02; AND DWG:141A8310;SHEET:25; REV: ; SEE INDIVIDUAL SIGN OFF BELOW. CERTIFIED RII.
